Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mathematical problems connected with the bending and buckling of elastic plates


Author: J. J. Stoker
Journal: Bull. Amer. Math. Soc. 48 (1942), 247-261
DOI: https://doi.org/10.1090/S0002-9904-1942-07646-4
MathSciNet review: 0006324
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07646-4

American Mathematical Society